# SDR CALA2022071301724

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 51,189 hours, 31,965 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C192066
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RAMP REPORTED FUEL CAP MISSING INSTALLED NEW FUEL CAP AS REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1821356  SN OFF 2066 CAP, COUPLING R  OFF 31-2825-9-0001 2066 ON 31-2825-9-0001 0940
